RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Brudnyi, Alexander Yu

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:270
Abstract pages:1620
Full texts:595
References:229
E-mail: ,

Subject:

Fundamental groups of compact Kahler manifolds; local inequalities for holomorphic and plurisubharmonic functions; limit cycles and the distribution of zeros of families of analytic functions; maximal ideals of the space of bounded analytic functions and matrix-valued corona theorem.


http://www.mathnet.ru/eng/person8739
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/292684

Publications in Math-Net.Ru
2019
1. A. Brudnyi, “Oka principle on the maximal ideal space of $H^\infty$”, Algebra i Analiz, 31:5 (2019),  24–89  mathnet
2011
2. A. Brudnyi, Yu. Brudnyi, “Traces of $C^k$ functions to weak Markov subsets of $\mathbb R^n$”, Algebra i Analiz, 23:1 (2011),  61–86  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:1 (2012), 39–56  isi  scopus
2009
3. A. Brudnyi, “Extension of matrices with entries in $H^\infty$ on coverings of Riemann surfaces of finite type”, Algebra i Analiz, 21:3 (2009),  79–92  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:3 (2010), 423–432  isi  scopus
2007
4. A. Brudnyi, D. Kinzebulatov, “Uniform subalgebras of $L^\infty$ on the unit circle generated by almost periodic functions”, Algebra i Analiz, 19:4 (2007),  1–33  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:4 (2008), 495–518  isi
5. A. Brudnyi, Y. Brudnyi, “Linear and nonlinear extensions of Lipschitz functions from subsets of metric spaces”, Algebra i Analiz, 19:3 (2007),  106–118  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 19:3 (2008), 397–406  isi
2005
6. A. Yu. Brudnyi, Yu. A. Brudnyi, “Simultaneous Lipschitz extensions”, Uspekhi Mat. Nauk, 60:6(366) (2005),  53–72  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:6 (2005), 1057–1076  isi  scopus
2001
7. A. Yu. Brudnyi, A. L. Onishchik, “Triangular de Rham cohomology of compact Kahler manifolds”, Mat. Sb., 192:2 (2001),  27–56  mathnet  mathscinet  zmath; Sb. Math., 192:2 (2001), 187–214  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020